MAUDE Adverse Event Report: STERIS CORPORATION LB83 LIGHT HANDLE COVER

STERIS CORPORATION LB83 LIGHT HANDLE COVER
Model Number LB83
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the description of the reported event, the likely cause of the reported detachment would be attributed to incorrect or incomplete installation of the cover by user facility personnel.The recommended instructions for installation of the lb83 light handle cover product is documented within the applicable steris surgical lighting system's operator manual.The relevant operator manual is provided with every steris surgical lighting system sold.The device history record for the subject lot was reviewed and confirmed the lot was manufactured according to specifications, no abnormalities were noted.The device subject of the reported event was not returned for evaluation.A complaint review confirmed this to be an isolated event for the subject lot.No additional issues have been reported.
 
Event or Problem Description
The distributer reported that their lb83 light handle cover fell into the sterile field during a patient procedure.No report of injury.

Brand Name
LB83 LIGHT HANDLE COVER
Common Device Name
LB83 LIGHT HANDLE COVER
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21864619
Report Number1043572-2025-00043
Device Sequence Number15414378
Product Code FTA
UDI-Device Identifier00724995172572
UDI-Public(01)00724995172572(17)260520(10)11044668
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Model NumberLB83
Device Catalogue NumberLB83
Device Lot Number(10)11044668
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown